Numerical feedback stabilization with applications to networks

Göttlich, Simone ; Schillen, Peter

[img] PDF
6896153.pdf - Published

Download (2MB)

Additional URL:
URN: urn:nbn:de:bsz:180-madoc-507875
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: Discrete Dynamics in Nature and Society
Volume: 2017
Issue number: Article ID 6896153
Page range: 1-11
Place of publication: London [u.a.]
Publishing house: Taylor & Francis
ISSN: 1026-0226 , 1607-887X
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item